RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 11, Issue 5, Pages 527–536 (Mi mz9819)  

On the $\varepsilon$-minimax character of the hotelling $T^2$ test for nonnormal distributions

L. A. Khalfin, N. M. Khalfina

V. A. Steklov Mathematics Institute, Leningrad Branch, Academy of Sciences, SSSR

Abstract: The paper investigates the robustness of the minimax property of the Hotelling test for distributions close to normal. It is proven that the $T^2$ test maximizes, among all tests, the level $\alpha$ of minimal power on the set of alternatives to within $O(\varepsilon)$.

Full text: PDF file (1020 kB)

English version:
Mathematical Notes, 1972, 11:5, 322–327

Bibliographic databases:

UDC: 512.2
Received: 26.06.1970

Citation: L. A. Khalfin, N. M. Khalfina, “On the $\varepsilon$-minimax character of the hotelling $T^2$ test for nonnormal distributions”, Mat. Zametki, 11:5 (1972), 527–536; Math. Notes, 11:5 (1972), 322–327

Citation in format AMSBIB
\Bibitem{KhaKha72}
\by L.~A.~Khalfin, N.~M.~Khalfina
\paper On the $\varepsilon$-minimax character of the hotelling $T^2$ test for nonnormal distributions
\jour Mat. Zametki
\yr 1972
\vol 11
\issue 5
\pages 527--536
\mathnet{http://mi.mathnet.ru/mz9819}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=305503}
\zmath{https://zbmath.org/?q=an:0263.62035}
\transl
\jour Math. Notes
\yr 1972
\vol 11
\issue 5
\pages 322--327
\crossref{https://doi.org/10.1007/BF01158645}


Linking options:
  • http://mi.mathnet.ru/eng/mz9819
  • http://mi.mathnet.ru/eng/mz/v11/i5/p527

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:83
    Full text:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020